Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 738491, 10 pages
http://dx.doi.org/10.1155/2013/738491
Research Article

Generalized -Cocoercive Operators and Generalized Set-Valued Variational-Like Inclusions

1Department of Applied Mathematics, Faculty of Engineering & Technology, Aligarh Muslim University, Aligarh 202002, India
2Department of Applied Mathematics & Humanities, Sardar Vallabhbhai National Institute of Technology, Ichchhanath Mahadev Road, Surat 395 007, India

Received 18 March 2013; Revised 4 May 2013; Accepted 8 May 2013

Academic Editor: Kaleem R. Kazmi

Copyright © 2013 Shamshad Husain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-P. Aubin and A. Cellina, Differential Inclusions, Springer, Berlin, Germany, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Ahmad, M. Dilshad, M.-M. Wong, and J.-C. Yao, “H(·,·)-cocoercive operator and an application for solving generalized variational inclusions,” Abstract and Applied Analysis, vol. 2011, Article ID 261534, 12 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  3. C. E. Chidume, K. R. Kazmi, and H. Zegeye, “Iterative approximation of a solution of a general variational-like inclusion in Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 21–24, pp. 1159–1168, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. P. Ding and J.-C. Yao, “Existence and algorithm of solutions for mixed quasi-variational-like inclusions in Banach spaces,” Computers & Mathematics with Applications, vol. 49, no. 5-6, pp. 857–869, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y.-P. Fang and N.-J. Huang, “H-monotone operator and resolvent operator technique for variational inclusions,” Applied Mathematics and Computation, vol. 145, no. 2-3, pp. 795–803, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y.-P. Fang and N.-J. Huang, “H-accretive operators and resolvent operator technique for solving variational inclusions in Banach spaces,” Applied Mathematics Letters, vol. 17, no. 6, pp. 647–653, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y.-P. Fang, N.-J. Huang, and H. B. Thompson, “A new system of variational inclusions with (H,η)-monotone operators in Hilbert spaces,” Computers & Mathematics with Applications, vol. 49, no. 2-3, pp. 365–374, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  8. K. R. Kazmi, N. Ahmad, and M. Shahzad, “Convergence and stability of an iterative algorithm for a system of generalized implicit variational-like inclusions in Banach spaces,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9208–9219, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. R. Kazmi, M. I. Bhat, and N. Ahmad, “An iterative algorithm based on M-proximal mappings for a system of generalized implicit variational inclusions in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 233, no. 2, pp. 361–371, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  10. K. R. Kazmi, F. A. Khan, and M. Shahzad, “A system of generalized variational inclusions involving generalized H(·,·)-accretive mapping in real q-uniformly smooth Banach spaces,” Applied Mathematics and Computation, vol. 217, no. 23, pp. 9679–9688, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. K. R. Kazmi and F. A. Khan, “Iterative approximation of a solution of multi-valued variational-like inclusion in Banach spaces: a P-η-proximal-point mapping approach,” Journal of Mathematical Analysis and Applications, vol. 325, no. 1, pp. 665–674, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  12. K. R. Kazmi and F. A. Khan, “Sensitivity analysis for parametric generalized implicit quasi-variational-like inclusions involving P-η-accretive mappings,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 1198–1210, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  13. H.-Y. Lan, Y. J. Cho, and R. U. Verma, “Nonlinear relaxed cocoercive variational inclusions involving (A,η)-accretive mappings in Banach spaces,” Computers & Mathematics with Applications, vol. 51, no. 9-10, pp. 1529–1538, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  14. R. U. Verma, “The generalized relaxed proximal point algorithm involving A-maximal-relaxed accretive mappings with applications to Banach spaces,” Mathematical and Computer Modelling, vol. 50, no. 7-8, pp. 1026–1032, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Z. Xu and Z. Wang, “A generalized mixed variational inclusion involving (H(·,·),η)-monotone operators in Banach spaces,” Journal of Mathematics Research, vol. 2, no. 3, pp. 47–56, 2010. View at Google Scholar
  16. Y.-Z. Zou and N.-J. Huang, “H(·,·)-accretive operator with an application for solving variational inclusions in Banach spaces,” Applied Mathematics and Computation, vol. 204, no. 2, pp. 809–816, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Q. H. Ansari and J. C. Yao, “Iterative schemes for solving mixed variational-like inequalities,” Journal of Optimization Theory and Applications, vol. 108, no. 3, pp. 527–541, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Karamardian, “The nonlinear complementarity problem with applications. I, II,” Journal of Optimization Theory and Applications, vol. 4, pp. 167–181, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  19. P. Tseng, “Further applications of a splitting algorithm to decomposition in variational inequalities and convex programming,” Mathematical Programming, vol. 48, no. 2, pp. 249–263, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. B. Nadler, “Multivalued contraction mapping,” Pacific Journal of Mathematics, vol. 30, no. 3, pp. 457–488, 1969. View at Google Scholar